# SDR ASAA0752189

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 478 hours, 159 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 71231997302
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURE CONTROL FLT ALTITUDE DOES NOT MOVE IN 500FT INCREMENTS.  REPLACED CABIN PRESSURE CONTROL MODULE.
